# SDR C77A204663

- Difficulty date: November 15, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 5,339 hours, 3,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Part time: 5,339 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSPECTION MX VISIT, CORROSION WAS FOUND ON RT FLOOR TRACK PN 170-03263-001 FROM FR14 TO FR 17 AT BL 273R.  TEMPORARY REPAIR WAS MADE REF ETD 2009-170/09173A AND COMPASS EO E175-53MR-018.  PERMANENT REPAIR TO BE MADE AT NEXT BASIC CHECK WITH REPLACEMENT OF FLOOR TRACK PN 170-03263-001.
